# SDR USAA2010012090145

- Difficulty date: January 18, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 37,477 hours, 14,094 cycles
- System (JASC): 4990 · APU Oil System
- Part: Heater
- Part number: 38761451
- Condition: Defective
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 373 - CLT - CABIN ODOR - STRONG "DIRTY SOCK" ODOR THROUGHOUT CABIN.  ODOR ALSO NOTED ON JETWAY AFTER OPENING CABIN DOOR.  MAINTENANCE REPLACED APU OIL HEATER PER AIRBUS MAINTENANCE MANUAL 49-96-51.
